advertisement
Question
Posted by: PIENKIE | 2007/03/27

NO PERIODS

I've been on the pill for four years and stopped using it for about four to five months and just didn't get my periods. I have now started using the pill again and I'm wondering if I must get help about it, I'm 21 yrs old and I hope I would be able to have children someday.plz tell me what I should do to fix this problem before it's too late. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could see a gynaecologist for a check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement